# SDR SWIA2025072200422

- Difficulty date: April 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER DRAG ANGLE AFT CRACKED.  PERFORMED REPAIR DRAG ANGLE AFT AT RH VERTICAL STABILIZER IAW REO 670-55-31-018 REV-A,  SRM 51-26-01, NDT PERFORMED.
